# SDR CALA2013121293643

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 70,168 hours, 25,700 cycles
- Engine: Pwa PW2040
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE DUAL FMC FAILURE.  WHILE OPERATING ON CTR AUTOPILOT, LOST ALL MCP FUNCTIONS.  AUTOPILOT DID NOT DISCONNECT.  BOTH FMC'S LOST ALL INFO.
